# SDR UALA2009021300475

- Difficulty date: February 11, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 25,690 hours, 10,099 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT BATTERY PACK FAILS EMERGENCY LIGHT TEST, PACK IT'S SELF WON'T TEST.  REPLACED POWER SUPPLY AND BATTERY PACK, TEST OK.
